Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Topological reflections revisited

Authors: V. Trnková, J. Adámek and J. Rosický
Journal: Proc. Amer. Math. Soc. 108 (1990), 605-612
MSC: Primary 18B30; Secondary 18A40, 54B30, 54E15
MathSciNet review: 987614
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two full reflective subcategories of $ {\mathcal{J}_{op}}$ are constructed whose intersection is not reflective.

References [Enhancements On Off] (What's this?)

  • [AR] J. Adámek and J. Rosický Intersections of reflective subcategories, Proc. Amer. Math. Soc. 103 (1988), 710-712. MR 947643 (89e:18003)
  • [ART] J. Adámek, J. Rosický and V. Trnková, Are all limit-closed subcategories of locally presentable categories reflective? Proc. Categ. Conf. Louvain-La-Neuve 1987, Lecture Notes in Math. 1348, Springer-Verlag, 1988, 1-18. MR 975956 (90b:18002)
  • [BK] H.-P. Butzmann and G. Kneis, Čech-Stone compactifications of pseudotopological spaces, Math. Nachr. 128 (1986), 256-264. MR 855961 (87m:54005)
  • [FK] P. J. Freyd and G. M. Kelly, Categories of continuous functors I, J. Pure Appl. Algebra 2 (1972), 169-191. MR 0322004 (48:369)
  • [H$ _{1}$] H. Herrlich, On the concept of reflections in general topology, Proc. of Contributions to Extensions Theory of Topological Structures, Berlin, 1967.
  • [H$ _{2}$ ] -, Topologische Reflexionen und Coreflexionen, Lecture Notes in Math. 78, Springer-Verlag, Berlin, New York, Heidelberg 1968. MR 0256332 (41:988)
  • [I] J. R. Isbell, Uniform spaces, Amer. Math. Soc., Providence, RI, 1964.
  • [Ke] M. Kelly, A unified treatment of transfinite constructions for free algebras, free monoids, colimits, associated sheaves, and so on, Bull. Austral. Math. Soc. 22 (1980), 1-84. MR 589937 (82h:18003)
  • [Ko] V. Koubek, Each concrete category has a representation by $ {T_2}$ paracompact spaces, Comment. Math. Univ. Carolin. 15 (1975), 655-664. MR 0354806 (50:7283)
  • [PT] A. Pultr and V. Trnková, Combinatorial, algebraic and topological representations of groups, semigroups and categories, North-Holland, Amsterdam, 1980. MR 563525 (81d:18001)
  • [RT] J. Rosický and W. Tholen, Orthogonal and prereflective subcategories, Cahiers Topologie Géom. Différentielle Catégoriques 29 (1988), 203-215. MR 975373 (90b:18003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18B30, 18A40, 54B30, 54E15

Retrieve articles in all journals with MSC: 18B30, 18A40, 54B30, 54E15

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society